MathSciNet Relay Station
MathSciNet bibliographic data
MR2421343 (2009i:93134) 93E15 (37B10 37H15 93C55)
Dai, Xiongping; Huang, Yu; Xiao, Mingqing Almost sure stability of discrete-time switched linear systems: a topological point of view. SIAM J. Control Optim. 47 (2008), no. 4, 2137–2156.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement